| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2007, no. 25-28


K. Lamrini Uahabi, M. Zaoui
      Behavior of the family of trinomial arcs G(p,k,r,n) when 0 < \alpha < 1
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1201-1209
      http://dx.doi.org/10.12988/ijcms.2007.07123

K. Lamrini Uahabi, M. Zaoui
      Behavior of the trinomial arcs I(p,k,r,n) when 0 < \alpha < 1
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1211-1219
      http://dx.doi.org/10.12988/ijcms.2007.07124

O. Gonzalez-Gaxiola
      An Euler product for (\pi/k)cot(\pi/k)
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1221-1225
      http://dx.doi.org/10.12988/ijcms.2007.07125

Shaowei Shen
      Application of homotopy perturbation method to the fifth-order boundary value problems
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1227-1236
      http://dx.doi.org/10.12988/ijcms.2007.07126

L. Lussardi
      An approximation for the Mumford-Shah functional
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1237-1245
      http://dx.doi.org/10.12988/ijcms.2007.07127

A. Tancredi
      Some remarks on global real Nash sets
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1247-1256
      http://dx.doi.org/10.12988/ijcms.2007.07128

A. Taleshian
      Orthogonal curvature of parallel hypersurfaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1257-1262
      http://dx.doi.org/10.12988/ijcms.2007.07129

A. Jabbari, H. R. E. Vishki
      Rectangular group compactification of a semigroup
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1263-1269
      http://dx.doi.org/10.12988/ijcms.2007.07130

H. Sahleh
      On the pull-back of metabelian topological groups
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1271-1278
      http://dx.doi.org/10.12988/ijcms.2007.07131

Sh. Ebrahimi Atani, Z. Ebrahimi Sarvandi
      Zero-divisor graphs of idealizations with respect to prime modules
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1279-1283
      http://dx.doi.org/10.12988/ijcms.2007.07132

A. Dilek Gungor
      Some bounds for the product of singular values
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1285-1292
      http://dx.doi.org/10.12988/ijcms.2007.07133

J. M. Ancochea Bermudez, J. Fresan, J. Sanchez Hernandez
      On the variety of two dimensional real associative algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1293-1305
      http://dx.doi.org/10.12988/ijcms.2007.07134

M. M. El-Borai, Kh. El-Said El-Nadi, E. G. EL-Akabawy
      Approximate solutions for nonlinear fractional heat equations
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1307-1316
      http://dx.doi.org/10.12988/ijcms.2007.07135

Kh. El-Said El-Nadi
      On the stability of some stochastic integro partial differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1317-1326
      http://dx.doi.org/10.12988/ijcms.2007.07136

R. Jakimczuk
      Integers of the form p_1^{s_1}p_2^{s_2}...p_k^{s_k} where p_1, p_2,...p_k are primes fixed
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1327-1333
      http://dx.doi.org/10.12988/ijcms.2007.07137

Nguyen Thanh Quang, Phan Duc Tuan
      A note on Browkin-Brzezinski's conjecture
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1335-1340
      http://dx.doi.org/10.12988/ijcms.2007.07138

B. Yousefi, S. Haghkhah
      Numerical range of composition operators on weighted Hardy spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1341-1346
      http://dx.doi.org/10.12988/ijcms.2007.07139

W. Shatanawi
      On \lambda-nuclear maps
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1347-1350
      http://dx.doi.org/10.12988/ijcms.2007.07140

B. Khosravi, A. Zarea Moghanjoghi
      Quasirecognition by prime graph of some alternating groups
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1351-1358
      http://dx.doi.org/10.12988/ijcms.2007.07141

K. Hedayatian, M. Faghih Ahmadi
      Evaluation of certain definite integrals involving trigonometric functions
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1359-1365
      http://dx.doi.org/10.12988/ijcms.2007.07142

K. Hedayatian
      A generalized integration by parts
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1367-1370
      http://dx.doi.org/10.12988/ijcms.2007.07143

A. Aghili
      A note on Fox-singular integral equations and its application
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1371-1378
      http://dx.doi.org/10.12988/ijcms.2007.07144

A. Aghili, A. Sedghi
      Generalized product theorem for L_2-transform with applications
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1379-1386
      http://dx.doi.org/10.12988/ijcms.2007.07145

A. Aghili, A. Ansari, A. Sedghi
      An inversion technique for l_2-transform with applications
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1387-1394
      http://dx.doi.org/10.12988/ijcms.2007.07146

K. Mezaghcha, M. Hannachi
      A new curvature of surface
      Int. Journal of Contemp. Math. Sciences, Vol. 2, 2007, no. 25-28, 1395-1400
      http://dx.doi.org/10.12988/ijcms.2007.07147


Journals | Books | Author guidelines